# SDR SWIA971238

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF BLUE SYSTEM DUE TO LOSS OF ALL FLUID.  SERVICED BLUE SYSTEM AS NECESSARY AND REPLACED RIGHT NACELLE FLAP ACTUATOR IAW MM 27-50-00.
